# SDR CALA2013120293337

- Difficulty date: November 30, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 45,250 hours, 18,371 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Solenoid Valve
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH OXY CREW SUPPLY PUSHBUTTON SWITCH IN THE OFF POSITION & PRESSING ANY OXY PRESS TO TEST RESET CONTROL SLIDE SEVERAL TIMES, ON SEVERAL DIFFERENT STOWAGE BOXES, DOES NOT RESULT IN A REGULAR LOW PRESS MESSAGE.  IAW NR 2 SERVICE CHECK ITEM I 7A.  REPLACED SOLENOID VLV IAW TASK 35-134-51-400-001-A.
